# SDR R61A201310131027

- Difficulty date: October 13, 2013
- Submitted: October 19, 2013
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 5,979 hours, 5,632 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 8513039953
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FUEL ACCESS PANEL 522CT CORRODED IN COUNTER SINK HOLES. MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS.   R & R FUEL ACCESS PANEL IAW AMM 57-11-01-400-801.
